# SDR EIA2004093

- Difficulty date: May 22, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,448 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL SIDEWALL, LT SIDE HAS 6 INCH CRACK BETWEEN BS 264.5 AND 270.5, WL 154.  REMOVED DAMAGE, FABRICATED FILLERS AND DOUBLERS.  INSTALLED PARTS PER B747 RM 53-10-04, FIG 116.
